# SDR DALA2022031701788

- Difficulty date: March 24, 2021
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 70,908 hours, 29,791 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 REPAIR TO LH ENGINE DRAG FITTINGS. ACCOMPLISH SECTION II: REPETITIVE GVI INSPECTIONS INSTRUCTIONS PER ER/A 590601-14AD REV . ORIGINAL. CORRECTIVE ACTION: REF ER/A 590601-14 REVISED TO REV. A. (1763171)
